# SDR DXTA2022010454750

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cndair CL600*
- Aircraft serial: 20627
- Aircraft time: 6,363 hours, 3,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT CLOSE OR RAISE MUCH PAST HALF WAY.  MAIN DOOR WILL NOT OPEN ALL THE WAY DOWN TO A LOCKED DOWN POSITION // SIGNOFF // INSPECTED MAIN AIRCRAFT DOOR FOR ANY DEFECTS. INSPECTED MED STRUTS FOR ANY DEFECTS OR DAMAGE, NO DEFECTS FOUND AND STRUTS HAD NO TENSION, WHILE THE MED DOOR WAS HALF WAY OPEN, INSPECTED MED DOOR CABLE AND FOUND NORMAL TENSION ON CABLE WHILE THE MED DOOR WAS HALF WAY OPEN. WHILE INSPECTING THE EXTERNAL SIDE OF THE MED DOOR FOUND EXTERNAL DOOR HANDLE NOT COMPLETELY OPEN. RAISED THE MED DOOR WITH MY HAND AND COMPLETELY OPENED EXTERNAL DOOR HANDLE AND MED DOOR OPENED COMPLETELY. OPS CHECK DOOR MULTIPLE TIME FROM INSIDE AND OUT, OPS CHECK GOOD. ALL WORK DONE IAW CL,-350S MM 52·1HJO, 52·11·26, 52-11-41.
